Ideals and Lie ideals of operators

Fong, Che Kao and Murphy, Gerard J.: Ideals and Lie ideals of operators. In: Acta scientiarum mathematicarum, (51) 3-4. pp. 441-456. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_003_004_441-456.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 441-456
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 455-456.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15156

Actions (login required)

View Item View Item